English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 55184/89457 (62%)
造訪人次 : 10663154      線上人數 : 30
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/41454


    題名: A note on the recurrence relations between moments of order statistics from right truncated Log-Logistic distribution
    作者: 林千代;Lin, Chien-tai
    貢獻者: 淡江大學數學學系
    關鍵詞: Contiguous function relations;Order statistics;Right truncated log-logistic distribution;Recurrence relations
    日期: 2000-01-01
    上傳時間: 2010-01-28 07:36:41 (UTC+8)
    出版者: Springer
    摘要: In this short note we present the moments of order statistics from a right truncated log-logistic distribution as a term of the hypergeometric functions and some recurrence relations between them are obtained.
    關聯: Statistical Papers 41(1), pp.99-107
    DOI: 10.1007/BF02925679
    顯示於類別:[數學學系暨研究所] 期刊論文

    文件中的檔案:

    檔案 描述 大小格式瀏覽次數
    A note on the recurrence relations between moments of order statistics from right truncated Log-Logistic distribution.pdf262KbAdobe PDF0檢視/開啟
    index.html0KbHTML55檢視/開啟
    index.html0KbHTML50檢視/開啟

    在機構典藏中所有的資料項目都受到原著作權保護.

    TAIR相關文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋